Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 495125, 7 pages
http://dx.doi.org/10.1155/2014/495125
Research Article

New Solutions of Elastic Waves in an Elastic Rod under Finite Deformation

Peng Guo,1,2,3 Xiang Wu,2,3 and Liangbi Wang2,3

1School of Mathematics and Physics, Lanzhou Jiaotong University, Lanzhou 730070, China
2School of Mechatronic Engineering, Lanzhou Jiaotong University, Lanzhou 730070, China
3Key Laboratory of Railway Vehicle Thermal Engineering, Lanzhou Jiaotong University, Ministry of Education, Lanzhou 730070, China

Received 28 May 2014; Revised 19 August 2014; Accepted 19 August 2014; Published 1 September 2014

Academic Editor: Baolin Wang

Copyright © 2014 Peng Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. B. Whitham, Linear and Nonlinear Waves, John Wiley & Sons, New York, NY, USA, 1974.
  2. P. L. Bhatnagar, Nonlinear Waves in One-Dimensional Dispersive Systems, Clarendon Press, Oxford, UK, 1st edition, 1979. View at MathSciNet
  3. C. S. Gardner, J. M. Greene, M. D. Kruskal, and R. M. Miura, “Method for solving the Korteweg-de Vries equation,” Physical Review Letters, vol. 19, no. 19, pp. 1095–1097, 1967. View at Publisher · View at Google Scholar · View at Scopus
  4. R. Hirota and J. Satsuma, “Soliton solutions of a coupled Korteweg-de Vries equation,” Physics Letters A, vol. 85, no. 8-9, pp. 407–408, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. E. J. Parkes and B. R. Duffy, “An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations,” Computer Physics Communications, vol. 98, no. 3, pp. 288–300, 1996. View at Publisher · View at Google Scholar · View at Scopus
  6. E. G. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Bekir, “New solitons and periodic wave solutions for some nonlinear physical models by using the sine-cosine method,” Physica Scripta, vol. 77, no. 4, Article ID 045008, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Wang, “Exact solutions for a compound KdV-Burgers equation,” Physics Letters A, vol. 213, no. 5-6, pp. 279–287, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. A. Abdou, “The extended F-expansion method and its application for a class of nonlinear evolution equations,” Chaos, Solitons & Fractals, vol. 31, no. 1, pp. 95–104, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Y. Lou and G. J. Ni, “The relations among a special type of solutions in some (D+1)-dimensional nonlinear equations,” Journal of Mathematical Physics, vol. 30, no. 7, pp. 1614–1620, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. C. Bai, H. Zhao, H. Xu, and X. Zhang, “New traveling wave solutions for a class of nonlinear evolution equations,” International Journal of Modern Physics B: Condensed Matter Physics: Statistical Physics: Applied Physics, vol. 25, no. 2, pp. 319–327, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z. F. Liu and S. Y. Zhang, “Nonlinear waves and periodic solution in finite deformation elastic rod,” Acta Mechanica Solida Sinica, vol. 19, no. 1, pp. 1–8, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. Z. Liu, T. Wang, and S. Zhang, “Study on propagation of nonlinear flexural waves in the beams,” Chinese Journal of Theoretical and Applied Mechanics, vol. 39, no. 2, pp. 238–244, 2007. View at Google Scholar · View at Scopus
  15. S.-Y. Zhang and Z.-F. Liu, “Three kinds of nonlinear dispersive waves in elastic rods with finite deformation,” Applied Mathematics and Mechanics, vol. 29, no. 7, pp. 909–917, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus